# SDR SIMA971251

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 014
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: D22685050
- Condition: Seized
- Location: Nr 1 Wheel
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4304 - AFTER LANDING, THE CREW NOTED THAT THE HOT BRAKE WARNING LIGHT ILLUMINATED, THE AIRCRAFT WAS STOPPED TO INVESTIGATE AND FOUND THAT THE NR 1 MAIN TIRE WAS BLOWN AND NR 1 BRAKE WAS SMOKING AND HYDRAULIC FLUID WAS LEAKING FROM THE LINES.  INSPECTION FOUND NR 1 WHEEL ASSY FROZEN TO THE AXLE.  RAI'D NR 1 MLG ASSY PER JIC 32-11-00.  (M)
